Characteristic functionals of probabilistic measures in DS-groups and related topics
Contemporary Mathematics and Its Applications, Tome 92 (2014), pp. 3-155
Cet article a éte moissonné depuis la source Math-Net.Ru
This monograph is devoted to some problems of the theory of probabilistic distributions in topological Abelian groups with sufficiently abundant dual groups.
@article{CMA_2014_92_a0,
author = {V. Tarieladze},
title = {Characteristic functionals of probabilistic measures in {DS-groups} and related topics},
journal = {Contemporary Mathematics and Its Applications},
pages = {3--155},
year = {2014},
volume = {92},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMA_2014_92_a0/}
}
V. Tarieladze. Characteristic functionals of probabilistic measures in DS-groups and related topics. Contemporary Mathematics and Its Applications, Tome 92 (2014), pp. 3-155. http://geodesic.mathdoc.fr/item/CMA_2014_92_a0/